# SDR MWEA95452

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Web
- Condition: Corroded
- Location: Bs 744-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT GEAR KEEL WEB HAD A SMALL AREA OF CORROSION THAT WAS BEYOND LIMITS AT STA 744 TO STA 756.  FABRICATED A REPAIR WEB AND INSTALLED IAW SRM 53-01, FIG 2, SHEET 3.
